Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 321, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2025, 8:58 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2025, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 3, 2025, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 5:38 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.2
The text
As transmitted.
824
WUUS54 KTSA 040158
SVRTSA
OKC023-127-040245-
/O.NEW.KTSA.SV.W.0321.250604T0158Z-250604T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
858 PM CDT Tue Jun 3 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Pushmataha County in southeastern Oklahoma...
Northwestern Choctaw County in southeastern Oklahoma...
* Until 945 PM CDT.
* At 858 PM CDT, a severe thunderstorm was located near Lane, moving
east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Eubanks... Darwin...
Speer... Kent...
Moyers... Dela...
Kosoma... Kellond...
Dunbar... Finley...
Antlers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3412 9594 3414 9596 3415 9598 3416 9578
3450 9578 3446 9544 3415 9542 3404 9581
TIME...MOT...LOC 0158Z 285DEG 28KT 3431 9594
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$2 follow-up statements
016
WWUS54 KTSA 040221
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
921 PM CDT Tue Jun 3 2025
OKC023-127-040245-
/O.CON.KTSA.SV.W.0321.000000T0000Z-250604T0245Z/
Pushmataha OK-Choctaw OK-
921 PM CDT Tue Jun 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN PUSHMATAHA AND NORTHWESTERN CHOCTAW COUNTIES...
At 921 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Daisy to 3 miles southwest of Moyers
to 9 miles north of Boswell, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Eubanks... Darwin...
Speer... Kent...
Moyers... Dela...
Kosoma... Kellond...
Dunbar... Finley...
Antlers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3415 9590 3416 9578 3450 9578 3446 9544
3415 9542 3405 9576
TIME...MOT...LOC 0221Z 269DEG 35KT 3448 9571 3431 9570 3417 9588
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$307
WWUS54 KTSA 040241
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
941 PM CDT Tue Jun 3 2025
OKC023-127-040249-
/O.EXP.KTSA.SV.W.0321.000000T0000Z-250604T0245Z/
Pushmataha OK-Choctaw OK-
941 PM CDT Tue Jun 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES WILL EXPIRE AT 945 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3415 9590 3416 9578 3450 9578 3446 9544
3415 9542 3405 9576
TIME...MOT...LOC 0239Z 285DEG 28KT 3445 9559 3428 9558 3414 9576
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:26 PM CDT, 2 hours 32 minutes earlier. Its key messages:
- Issued at 256 PM CDT Mon Jun 2 2025
- Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected.
- More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend.
- The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend.
Area forecast discussion, Jun 3, 6:26 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 626 PM CDT Tue Jun 3 2025 ...New AVIATION... .KEY MESSAGES... Issued at 256 PM CDT Mon Jun 2 2025 - Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected. - More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend. - The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend. && .SHORT TERM... (Through tonight) Issued at 256 PM CDT Tue Jun 3 2025 Storms are increasing in coverage this afternoon along and ahead of an advancing cold front. The storms ahead of the front may pose an isolated hail or wind threat, but the bigger threat may be heavy rain/flash flooding as deep layer shear is only marginal across OK and PWATs are near record levels for this time of year. Storms back to the west closer to the front are expected to evolve into one or more linear segments and progress east across the forecast area this evening and tonight with an increasing damaging wind threat. CAMs have been consistent in showing a general weakening trend by the time they reach the AR border. Will maintain the Flood Watch for much of east-central and northeast OK given potential for heavy rainfall and slower storm motions in this area vs farther to the south and east when storms are expected to be more progressive. Lacy && .LONG TERM... (Tomorrow through Tuesday) Issued at 256 PM CDT Tue Jun 3 2025 The front is expected to stall or wash out over far eastern OK/western AR on Wednesday. CAMs suggest that scattered showers and storms will develop during the afternoon in the vicinity of the boundary, but without an appreciable severe threat due to weak deep layer shear. Focus then turns to later in the week. Westerly flow aloft is expected to strengthen as ridging builds over Deep South TX and troughing remains over the north-central CONUS. In addition, the second of two southwest CONUS upper lows (the first is now lifting northeast across KS) is expected to get picked up and is expected to track across KS/OK Thursday night into Friday. As a result, the GFS and EC (with slightly different timing) develop a complex of storms across western KS and track it east-southeast across northern portions of the forecast area. The strong flow aloft suggests that severe wind potential will be higher. Models show potential for storm complexes again Friday night and Saturday night, though likely not to take the same track as the previous ones. Any of these complexes will also pose at least some wind threat. Multiple rounds of storms tracking over the region suggest more widespread higher rainfall potential and thus a river and flash flood threat. Amplification of the upper flow pattern is expected by late in the weekend on into the first part of next week as a deep trough develops over the north-central CONUS. We may see a nice weather day or two in there, but it's also hard to rule out storms this time of year in NW flow. Still no sign of a big ridge developing, and instead show consistent troughing over the western CONUS with disturbances ejecting into the Plains instigating rain and storm chances. This will keep temps from getting hot. Lacy && .AVIATION... (00Z TAFS) Issued at 624 PM CDT Tue Jun 3 2025 A line of showers and thunderstorms will affect all TAF sites this evening, with gusty winds possible, especially at the Oklahoma sites. IFR conditions will develop overnight, with only slow improvement expected from north to south at mainly the Oklahoma sites during the day Wednesday. && .PRELIMINARY POINT TEMPS/POPS... TUL 63 74 66 81 / 90 20 10 20 FSM 70 83 69 86 / 80 60 30 30 MLC 68 80 68 83 / 90 50 10 30 BVO 57 74 63 80 / 90 10 10 20 FYV 67 80 67 82 / 90 70 40 30 BYV 68 78 67 81 / 90 70 40 40 MKO 65 76 66 80 / 100 50 20 30 MIO 64 73 65 79 / 90 40 10 30 F10 64 75 65 80 / 90 40 10 30 HHW 69 81 70 84 / 80 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Wednesday morning for OKZ054>068-070-071-073. AR...None. && SHORT TERM...30 LONG TERM....30 AVIATION...05
Hazardous weather outlook, Jun 3, 5:26 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 PM CDT Tue Jun 3 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 PM CDT Tue Jun 3 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Mainly Eastern Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms are organizing into a line as they move into eastern Oklahoma late this afternoon. These storms will move east across the area through this evening, with damaging winds being the main severe weather threat. A brief tornado or two will also be possible, especially across parts of eastern Oklahoma through early evening. Heavy rain from the storms will promote a flash flood and river flood potential. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY through SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Wednesday will be a bit quieter, though a few storms may continue across mainly northwest Arkansas. Several rounds of thunderstorms are expected late Thursday into early next week. Significant rainfall totals are possible, with some severe potential as well. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 3, 7:30 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
730 PM CDT Tue Jun 3 2025
OKZ065-066-070-071-040115-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
730 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...SOUTHERN OKMULGEE...
WEST CENTRAL MUSKOGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 815
PM CDT...
At 730 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Henryetta to 4 miles west of
Dustin. Movement was northeast at 45 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Bryant... Wainwright...
Hoffman... Rentiesville...
Hitchita... Raiford...
Dewar... Oktaha...
Vivian... Henryetta...
Pierce... Council Hill...
Schulter... Stidham...
Checotah... Lake Eufaula State Park...
Grayson... Onapa...
Eufaula...
This includes Interstate 40 in Oklahoma between mile markers 231 and
268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3552 9608 3565 9537 3527 9553 3526 9598
3529 9598 3529 9614
TIME...MOT...LOC 0030Z 246DEG 48KT 3550 9606 3527 9611
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 3, 8:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Tue Jun 3 2025
OKZ073-040130-
Pittsburg OK-
800 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 830 PM CDT...
At 800 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Stuart to 6 miles west of
Wardville. Movement was east at 30 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Arpelar... Pittsburg...
Kiowa... Haywood...
Blanco... Ashland...
Savanna... Mcalester...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3468 9589 3468 9609 3498 9609 3495 9581
3459 9574 3459 9588
TIME...MOT...LOC 0100Z 277DEG 26KT 3490 9619 3468 9615
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 3, 8:12 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
812 PM CDT Tue Jun 3 2025
OKZ062-067-068-070-040200-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
812 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MAYES...EASTERN
WAGONER...WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH
900 PM CDT...
At 811 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Coweta to 5 miles southeast of
Boynton. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wainwright... Tullahassee...
Hulbert... Peggs...
Greenleaf State Park... Wagoner...
Pumpkin Center... Summit...
Fort Gibson... Muskogee...
Okay... Braggs...
Lost City... Sequoyah State Park...
Porter... Taft...
Redbird...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3618 9506 3564 9507 3564 9512 3559 9513
3561 9559 3601 9557
TIME...MOT...LOC 0111Z 252DEG 34KT 3599 9554 3561 9558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 3, 8:32 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Tue Jun 3 2025
OKZ073-040215-
Pittsburg OK-
832 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 915 PM CDT...
At 831 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Scipio to 2 miles southeast of Ashland.
Movement was northeast at 45 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Arpelar... Kiowa...
Haywood... Scipio...
Ashland... Mcalester...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3505 9609 3506 9607 3509 9606 3511 9604
3514 9579 3467 9588 3468 9589 3468 9609
TIME...MOT...LOC 0131Z 214DEG 39KT 3505 9598 3473 9604
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 3, 8:45 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
845 PM CDT Tue Jun 3 2025
OKZ073-075-040230-
Pittsburg OK-Latimer OK-
845 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN LATIMER AND PITTSBURG
COUNTIES THROUGH 930 PM CDT...
At 845 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Indianola to 3 miles southwest
of Alderson to 4 miles south of Kiowa. Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Gowen... Mcalester...
Higgins... Pittsburg...
Crowder... Kiowa...
Blocker... Dow...
Bache... Arrowhead State Park...
Hartshorne... Haileyville...
Mcalester Regional Airport... Featherston...
Krebs... Alderson...
Blanco... Savanna...
Canadian...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3467 9588 3468 9589 3468 9592 3486 9587
3514 9581 3521 9547 3487 9540 3468 9549
3468 9551 3464 9551 3459 9554 3459 9588
TIME...MOT...LOC 0145Z 267DEG 20KT 3511 9576 3486 9572 3466 9588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 3, 8:49 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
849 PM CDT Tue Jun 3 2025
OKZ068>070-072-040230-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
849 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SEQUOYAH...ADAIR...
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 930 PM CDT...
At 849 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles southwest of Peggs to 6 miles south of
Hulbert to 2 miles southeast of Greenleaf State Park. Movement was
east at 45 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tahlequah... Adair State Park...
Eldon... Hulbert...
Proctor... Christie...
Greenleaf State Park... Marble City...
Box... Pumpkin Center...
Maryetta... Cookson...
Lost City... Cherokee Landing State Park...
Scraper... Stilwell...
Bunch... Lake Tenkiller State Park...
Baron... Westville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3598 9457 3556 9459 3558 9517 3580 9517
3599 9524 3602 9523 3616 9473 3616 9467
TIME...MOT...LOC 0149Z 251DEG 39KT 3601 9520 3584 9511 3559 9512
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:01 PM CDT | Special Weather Statement | TSA | Okfuskee | 44 min |
| Jun 3, 7:06 PM CDT | Tornado Warning | TSA | Osage, Tulsa, Washington | 24 min |
| Jun 3, 7:09 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Washington | 3 hr |
| Jun 3, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 50 min |
| Jun 3, 7:28 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 2 hr |
| Jun 3, 7:30 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 45 min |
| Jun 3, 7:56 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Jun 3, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jun 3, 8:12 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 48 min |
| Jun 3, 8:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Jun 3, 8:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 3, 8:49 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| Jun 3, 9:25 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Jun 3, 9:28 PM CDT | Special Weather Statement | TSA | Adair | 47 min |
| Jun 3, 9:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Jun 3, 10:23 PM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, Pushmataha | 3 hr |
| Jun 3, 10:26 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jun 3, 10:31 PM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| Jun 3, 10:52 PM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| Jun 3, 11:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| Jun 3, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 42 min |
| Jun 4, 12:36 AM CDT | Special Weather Statement | TSA | McCurtain | 39 min |
| Jun 4, 5:10 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 4 hr |
| Jun 4, 7:57 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 35 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.